A note on some properties of the ESTAR Model

Chappell, D and Peel, D (1998) A note on some properties of the ESTAR Model. Economics Letters, 60 (3). pp. 311-315. ISSN 0165-1765

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Departments: Lancaster University Management School > Economics
ID Code: 44194
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: No
Published?: Published
Last Modified: 01 Jan 2020 07:25
URI: https://eprints.lancs.ac.uk/id/eprint/44194

Actions (login required)

View Item View Item